Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Intersection numbers of special cycles


Authors: Jürgen Rohlfs and Joachim Schwermer
Journal: J. Amer. Math. Soc. 6 (1993), 755-778
MSC: Primary 11F75; Secondary 55N45
DOI: https://doi.org/10.1090/S0894-0347-1993-1186963-2
MathSciNet review: 1186963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Introduction aux Groupes Arithmetiques, Hermann, Paris, 1969. MR 0244260 (39:5577)
  • [2] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458-538. MR 0102800 (21:1586)
  • [3] A. Borel and J.-P. Serre, Theoremes de finitude en cohomologie galoisienne, Comment. Math. Helv. 39 (1964), 111-164. MR 0181643 (31:5870)
  • [4] A. Borel and J. Tits, Groupes réductifs, Inst. Hautes Études Sci. Publ. Math. 27 (1965), 55-150. MR 0207712 (34:7527)
  • [5] -, Compléments à l'article: `Groupes réductifs', Inst. Hautes Études Sci. Publ. Math. 41 (1972), 253-276.
  • [6] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, NJ, 1946.
  • [7] W. Fulton, Intersection Theory, Ergeb. Math. Grenzgeb. (3), vol. 2, Springer, Berlin, Heidelberg, and New York, 1984. MR 732620 (85k:14004)
  • [8] W. Greub, S. Halperin, and R. Vanstone, Connections, curvature, and cohomology, 3 vols., Pure Appl. Math., vol. 47, Academic Press, New York and London, 1973. MR 0400275 (53:4110)
  • [9] G. Harder, A Gauss-Bonnet formula for discrete arithmetically defined groups, Ann. Sci. École Norm. Sup. (4) 4 (1971), 409-455. MR 0309145 (46:8255)
  • [10] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York and London, 1962 MR 0145455 (26:2986)
  • [11] F. Hirzebruch, Automorphe Formen und der Satz von Riemann-Roch, Symposium Internacional de Topologia Algebraica (México 1956), La Universidad Nacional Autónoma de México, México, 1958, pp. 129-144. MR 0103280 (21:2058)
  • [12] F. Hirzebruch and D. Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Invent. Math. 36 (1976), 57-113. MR 0453649 (56:11909)
  • [13] H. Hopf and H. Samelson, Ein Satz über die Wirkungsräume geschlossener Lie'scher Gruppen, Comment. Math. Helv. 13 (1940/41), 240-251. MR 0006546 (4:3b)
  • [14] D. Husemoller, Fibre Bundles, 2nd ed., Graduate Texts in Math., vol. 20, Springer, New York, Heidelberg, and Berlin, 1975. MR 0370578 (51:6805)
  • [15] H. Jacquet and S. Rallis, Symplectic periods, J. Reine Angew. Math. 423 (1992), 175-197. MR 1142486 (93b:22035)
  • [16] S. Kudla and J. J. Millson, Intersection numbers of cycles on locally symmetric spaces and Fourier coefficients of holomorphic modular forms in several complex variables, Inst. Hautes Études Sci. Publ. Math. 71 (1990), 121-172. MR 1079646 (92e:11035)
  • [17] S. Lang, Algebraic number theory, Addison-Wesley, Reading, MA, 1970. MR 0282947 (44:181)
  • [18] R. Lee and J. Schwermer, Geometry and arithmetic cycles attached to $ S{L_3}(\mathbb{Z})$. I. Topology 25 (1986), 159-174. MR 837619 (87h:22015)
  • [19] J. J. Millson, Cycles and harmonic forms on locally symmetric spaces, Canad. Math. Bull. 28 (1985), 3-38. MR 778258 (87b:11038)
  • [20] -, Geometric construction of homology for arithmetic groups. II, unpublished manuscript, 1981.
  • [21] J. J. Millson and M. S. Raghunathan, Geometric construction of cohomology for arithmetic groups, Geometry and Analysis (Papers dedicated to the memory of Patodi), Indian Academy of Sciences, Bangalore, 1980, pp. 103-123. MR 592256 (81m:22020)
  • [22] J. Milnor and J. Stashaff, Characteristic classes, Ann. of Math. Stud., vol. 76, Princeton Univ. Press, Princeton, NJ, 1974. MR 0440554 (55:13428)
  • [23] H. Minkowski, Über den arithmetischen Begriff der Äquivalenz und über die endlichen Gruppen linearer ganzzahliger Substitutionen, J. Reine Angew. Math. 100 (1887), 449-458.
  • [24] D. Mumford, Algebraic geometry. I: Complex projective varieties. Grundlehren Math. Wiss., vol. 221, Springer, Berlin, Heidelberg, and New York, 1976. MR 0453732 (56:11992)
  • [25] D. Quillen, Elementary proofs of some results of cobordism theory using Steenrod operations, Adv. in Math. 7 (1971), 29-56. MR 0290382 (44:7566)
  • [26] J. Rohlfs, Arithmetisch definierte Gruppen mit Galoisoperation, Invent. Math. 48 (1978), 185-205. MR 507801 (80j:20043)
  • [27] -, The Lefschetz number of an involution on the space of classes of positive definite quadratic forms, Comment. Math. Helv. 65 (1981), 272-296. MR 630954 (83a:10037)
  • [28] -, Lefschetz numbers for automorphisms of finite order on arithmetic groups, in preparation.
  • [29] J. Rohlfs and B. Speh, Automorphic representations and Lefschetz numbers, Ann. Sci. École Norm. Sup. (4) 22 (1989), 473-499. MR 1011990 (91d:11057)
  • [30] -, Lefschetz numbers and twisted stabilized orbital integrals, Math. Ann. (to appear). MR 1219899 (94h:11053)
  • [31] J.-P. Serre, Cohomologie Galoisienne, Lecture Notes in Math. vol. 5, Springer, Berlin, Heidelberg, and New York, 1965. MR 0201444 (34:1328)
  • [32] R. Steinberg, Endomorphisms of linear algebraic groups, Mem. Amer. Math. Soc., vol. 80, Amer. Math. Soc., Providence, RI, 1968. MR 0230728 (37:6288)
  • [33] J. Tits, Tabellen zu den einfachen Lie Gruppen und ihren Darstellungen, Lecture Notes in Math., vol. 40, Springer, Berlin, Heidelberg, and New York, 1967. MR 0218489 (36:1575)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11F75, 55N45

Retrieve articles in all journals with MSC: 11F75, 55N45


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1186963-2
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society